Patient : Hi doc..this sana Mirza here
I have question about my hair loss.
Well first I would like to tell you my history...
I'm anemic iron deficiency not very low so I take a iron tablet
And my doc has also given me a vitamin supplemment
which am taking for four months now it contains vitamin A which is 5000iu
and I eat a very good diet.so my question is that is 5000iu of vitamin A alot cause my hair are becoming thin and are falling out And I eat a good diet which gives more vitamin A can this be the cause of my hair loss?I have been taking it for four months now...
It would be very kind of you if you answer asap please Am really concerned about my hair they just falling out thanx I'll be awiting for your answer.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.